# SDR SIMA20151003001

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,263 hours, 31,317 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Bracket
- Condition: Out Of Adjust
- Location: Access Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE ACCESS DOOR OPEN CAUTION.  FLIGHT CREW PLACARDED, ACCESS DOOR INDICATION M PROCEDURES COMPLIED WITH.  CHECK FWD ELECTRONICS DOOR MICRO SWITCH, NO DEFECTS NOTED.  ADJUSTED & LUBED SLIDING DOOR BRACKET.  PERFORMED OPERATIONS CHECK IAW AMM 52-71-00.  OPERATIONS CHECKED OK.  MEL 52-7 RESTORED.
